Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a conjecture of Lin-Ni for a semilinear Neumann problem


Authors: Adimurthi and S. L. Yadava
Journal: Trans. Amer. Math. Soc. 336 (1993), 631-637
MSC: Primary 35J65; Secondary 35P30
MathSciNet review: 1156299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be a bounded domain in $ {\mathbb{R}^n}$ $ (n \geq 3)$ and $ \lambda > 0$. We consider

\begin{displaymath}\begin{array}{*{20}{c}} { - \Delta u + \lambda u = {u^{(n + 2... ... }} = 0} & {{\text{on}}} \; {\partial \Omega ,} \\ \end{array} \end{displaymath}

and show that for $ \lambda $ sufficiently small, the minimal energy solutions are only constants.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 35P30

Retrieve articles in all journals with MSC: 35J65, 35P30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1156299-0
PII: S 0002-9947(1993)1156299-0
Article copyright: © Copyright 1993 American Mathematical Society